Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    I REALLY screwed up!!
    avatar
    bptwin posted:
    Hi everyone,

    I used to post quite a bit on this message board -- but then had technical difficulties.

    I. SCREWED. UP. Life was going good. I had a boyfriend. My grandiose manic self decided I didn't need my boyfriend. I broke up with him.. The first 2-4 weeks it seemed so logical. I am so lonely and miserable. Ugh!

    I know many people with BP who have screwed up like this -- it's nothing new. I don't miss him as as I am so lonely -- I have very few friends. Please take a virtual plane to my house and let's have a party!! I need some mindless fun
    Reply
     
    avatar
    slik_kitty responded:
    welcome back. sorry you aren't doing well. it's hard being lonely. zooming on over in my private leer jet. he he he


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.